| Catalog Number |
60PFSS35 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that hairline fractures were noticed on the trach near the hub.There was a patient involvement and no patient harm/adverse event reported.
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
Two devices were returned for evaluation.The returned devices were visually inspected.The testing could duplicate the customer reported problem, rips were detected on eyelets.Root cause will be determined through run rate trending as applicable.No further actions.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.